# SDR SIMA20130603002

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 23,349 hours, 20,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82369
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE NR 2 EMERGENCY BATTERY NEEDS TO BE REPLACED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 2 EMERGENCY BATTERY IAW W/C 33-700-19.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
